Alert archive / Kansas / River Flood Warnings in 2020

River Flood Warning 8, NWS Topeka, KS

May 25, 2020Dickinson County, Ottawa County, Saline County, Kansas

NWS Topeka, KS issued this river flood warning at May 25, 2020, 1:31 AM CDT for Dickinson County, Ottawa County, Saline County, Kansas. It took effect at May 25, 2020, 11:24 AM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
May 25, 2020, 1:31 AM CDT (06:31 UTC)
In effect from
May 25, 2020, 11:24 AM CDT
Expired
May 25, 2020, 10:46 AM CDT
In force
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Minor

Counties Dickinson County, KS, Ottawa County, KS, Saline County, KS

The radar

The Topeka radar (KTWX), 112 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Solomon River at Niles (NLSK1). The gauge peaked at 22.32 ft at May 25, 2020, 5:00 PM CDT.

actionminormoderate102005/2505/26
Action stage
19 ft
Minor stage
24 ft
Moderate stage
28 ft
Major stage
34 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06876900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

899 
WGUS43 KTOP 250631
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Topeka KS
131 AM CDT Mon May 25 2020

...The National Weather Service in Topeka, KS has issued a flood 
warning for the following streams in Kansas...

  Solomon River near Niles affecting Dickinson...Ottawa and Saline 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC041-143-169-251431-
/O.NEW.KTOP.FL.W.0008.200525T1624Z-200526T1800Z/
/NLSK1.1.ER.200525T1624Z.200526T0000Z.200526T0600Z.NO/
131 AM CDT Mon May 25 2020

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Solomon River near Niles.
* from this morning to Tuesday afternoon.
* At 12:30 AM Monday the stage was 9.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 26.9 feet by this evening.The river will fall below
  flood stage by early Tuesday morning.
* Impact...At 27.0 feet...Arrowhead Road west of Niles floods.

&&

LAT...LON 3902 9767 3905 9761 3899 9747 3893 9736 3888 9736




$$
3 follow-up statements
707 
WGUS83 KTOP 250936
FLSTOP
Flood Statement 
National Weather Service Topeka KS
436 AM CDT Mon May 25 2020

...The Flood Warning continues for the following streams in Kansas...

  Big Blue River near Blue Rapids affecting Marshall County
  Chapman Creek near Chapman affecting Dickinson County
  Solomon River near Niles affecting Dickinson...Ottawa and Saline 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-260035-
/O.EXT.KTOP.FL.W.0006.000000T0000Z-200529T0430Z/
/BLRK1.1.ER.200525T1424Z.200527T0000Z.200528T1630Z.NO/
436 AM CDT Mon May 25 2020

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until Thursday evening.
* At  4:15 AM Monday the stage was 25.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 28.8 feet by Tuesday evening.The river will fall 
  below flood stage by late Thursday morning.
* Impact...At 26.0 feet...Minor lowland flooding occurs from 
  Marysville to Tuttle Creek Lake.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC041-260035-
/O.EXT.KTOP.FL.W.0007.200525T0932Z-200526T1224Z/
/CHPK1.1.ER.200525T0537Z.200525T1200Z.200526T0024Z.NO/
436 AM CDT Mon May 25 2020

The Flood Warning continues for
  The Chapman Creek near Chapman.
* from early this morning to Tuesday morning.
* At  3:45 AM Monday the stage was 21.7 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.0 feet by this
  morning. The river will fall below flood stage this evening.
* Impact...At 19.0 feet...Lowland flooding occurs from near the 
  town of Industry upstream from Chapman to the Smoky Hill River 
  downstream from Chapman.

&&

LAT...LON 3906 9711 3908 9707 3905 9702 3897 9698 3896 9703




$$

KSC041-143-169-260035-
/O.CON.KTOP.FL.W.0008.200525T1624Z-200526T1800Z/
/NLSK1.1.ER.200525T1624Z.200526T0000Z.200526T0600Z.NO/
436 AM CDT Mon May 25 2020

The Flood Warning continues for
  The Solomon River near Niles.
* from this morning to Tuesday afternoon.
* At  3:30 AM Monday the stage was 10.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 26.9 feet by this evening.The river will fall below
  flood stage by early Tuesday morning.
* Impact...At 27.0 feet...Arrowhead Road west of Niles floods.

&&

LAT...LON 3902 9767 3905 9761 3899 9747 3893 9736 3888 9736




$$
772 
WGUS83 KTOP 251354
FLSTOP
Flood Statement 
National Weather Service Topeka KS
853 AM CDT Mon May 25 2020

...The Flood Warning continues for the following streams in Kansas...

  Big Blue River near Blue Rapids affecting Marshall County
  Solomon River near Niles affecting Dickinson...Ottawa and Saline 
  Counties

...The Flood Warning continues for the following streams in Kansas..
  Chapman Creek near Chapman affecting Dickinson County
  Rock Creek near Louisville affecting Pottawatomie County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-260452-
/O.EXT.KTOP.FL.W.0006.000000T0000Z-200530T1030Z/
/BLRK1.1.ER.200525T1912Z.200527T0600Z.200529T2230Z.NO/
853 AM CDT Mon May 25 2020

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until late Friday night.
* At  8:15 AM Monday the stage was 25.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 28.7 feet by early Wednesday morning.The river will 
  fall below flood stage by Friday afternoon.
* Impact...At 26.0 feet...Minor lowland flooding occurs from 
  Marysville to Tuttle Creek Lake.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC041-260452-
/O.CON.KTOP.FL.W.0007.000000T0000Z-200526T1224Z/
/CHPK1.1.ER.200525T0537Z.200525T1000Z.200526T0024Z.NO/
853 AM CDT Mon May 25 2020

The Flood Warning continues for
  The Chapman Creek near Chapman.
* until Tuesday morning.
* At  8:45 AM Monday the stage was 21.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 19.0 feet...Lowland flooding occurs from near the town 
  of Industry upstream from Chapman to the Smoky Hill River 
  downstream from Chapman.

&&

LAT...LON 3906 9711 3908 9707 3905 9702 3897 9698 3896 9703




$$

KSC149-260452-
/O.CON.KTOP.FL.W.0009.000000T0000Z-200526T1251Z/
/LISK1.1.ER.200525T1226Z.200525T1800Z.200525T1851Z.UU/
853 AM CDT Mon May 25 2020

The Flood Warning continues for
  The Rock Creek near Louisville.
* until Tuesday morning.
* At  8:00 AM Monday the stage was 27.2 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 27.0 feet...Minor low land flooding begins along the 
  north bank of Rock Creek.

&&

LAT...LON 3924 9635 3927 9633 3926 9626 3923 9625




$$

KSC041-143-169-260452-
/O.EXT.KTOP.FL.W.0008.200525T1647Z-200526T1800Z/
/NLSK1.1.ER.200525T1647Z.200526T0000Z.200526T0600Z.NO/
853 AM CDT Mon May 25 2020

The Flood Warning continues for
  The Solomon River near Niles.
* until Tuesday afternoon.
* At  8:30 AM Monday the stage was 17.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
  to rise to near 26.9 feet by this evening.The river will fall below
  flood stage by early Tuesday morning.
* Impact...At 27.0 feet...Arrowhead Road west of Niles floods.

&&

LAT...LON 3902 9767 3905 9761 3899 9747 3893 9736 3888 9736




$$
845 
WGUS83 KTOP 251546
FLSTOP
Flood Statement 
National Weather Service Topeka KS
1046 AM CDT Mon May 25 2020

...The Flood Warning is cancelled for the following streams in 
Kansas...

  Solomon River near Niles affecting Dickinson...Ottawa and Saline 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC041-143-169-251616-
/O.CAN.KTOP.FL.W.0008.000000T0000Z-200526T1800Z/
/NLSK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1046 AM CDT Mon May 25 2020

The Flood Warning is cancelled for
  The Solomon River near Niles.
* At 10:30 AM Monday the stage was 19.9 feet.
* Flood stage is 24.0 feet.
* Forecast...The river will crest below flood stage at 20.5 feet this
  afternoon.

&&

LAT...LON 3902 9767 3905 9761 3899 9747 3893 9736 3888 9736




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at May 24, 11:32 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, May 24, 11:32 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Topeka KS
1132 PM CDT Sun May 24 2020

...Update to aviation forecast discussion...

.SHORT TERM...(This evening through Monday night)
Issued at 338 PM CDT Sun May 24 2020

20Z water vapor and profiler data shows an MCV lifting north across
northeast KS. This has sparked a line of convection along an old
outflow boundary. As the MCV continues to move north, the storms
will also move north into NEB. Meanwhile an upper low was noted over
northern WY with a trough axis extending south to NM.

The expectation for tonight is there to be a pause in storms once
the line moves north of the area. Redevelopment should take place
along a cold front that was located from south central NEB to
southwest KS as the low level jet increases overnight. Overall deep
layer shear is somewhat modest so storm mode if expected to be multi
cellular with a hail and winds risk. The very moist airmass with
precipital water values around 1.5 inches will continue to support
very heavy rainfall as well. So will keep the flash flood watch as
is. The main question tonight is how far east storms will progress
overnight. CAMs are showing storms remaining mainly across north
central KS with little forcing to push storms east as the pattern
becomes more meridional. So have backed off on POPs overnight across
eastern KS. Lows tonight will remain a challenge based on where
convection develops. Have stayed close to the consensus with lower
60s west to the mid 60s east.

For Monday and Monday night, the consensus is for the frontal
boundary to set up across the forecast area with a meridional pattern
persisting, Scattered to numerous showers and storms should develop
along this boundary in the afternoon and evening as weak
perturbations lift north. Models show quite a bit less instability
developing for Monday with lapse rates around 6 C/km and clouds
limiting insolation. So it is uncertain whether severe weather could
develop. Areas in far east central KS (Anderson CO) will be the area
most at risk since clouds may be slow to move that far east and
there could be better destabilization. Highs should be cooler with
clouds and precip keeping readings in the 70s for the most part.
Precip should wane overnight as instability becomes less prominent.
A northwest wind bringing in some cooler air should lower temps into
the mid 50s and lower 60s by Tuesday morning.

.LONG TERM...(Tuesday through Sunday)
Issued at 338 PM CDT Sun May 24 2020

For Tuesday through Friday, a closed low is still forecast to
remain over the southern plains, or just south of the forecast
area. As long as this feature persists, there will be some chance
for showers and storms. Although risk for severe weather looks
limited since we should remain on the cooler side with little
chance for deep moisture return this far north. Highs should
continue to be in the 70s with lows around 60. By the weekend,
models show heights rising with the closed low either being
reabsorbed into the westerlies of drifting further south over the
Rio Grand valley. With differences in the synoptic patterns
between the GFS and ECMWF, confidence is blow average. But it
looks like we should be drying out towards the end of the week or
by the weekend.

&&

.AVIATION...(For the 06Z TAFS through 06Z Monday night)
Issued at 1129 PM CDT Sun May 24 2020

Complex of t-storms will gradually shift east with time overnight
so will reduce VIS conds with the t-storms but confidence is low
in how far east the main area of t-storms will get/worst VIS
conds. Problem for tomorrow is trying to time additional showers
and t-storms which is too difficult to do at this time so will
leave VCTS as is.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Monday evening for KSZ008>012-020>024-
026-034>039-054.

&&

SHORT TERM...Wolters
LONG TERM...Wolters
AVIATION...Omitt
Hazardous weather outlook, May 24, 4:43 PM CDT, 8 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
443 PM CDT Sun May 24 2020

KSZ008>012-020>024-026-034>040-054>056-058-059-252145-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
443 PM CDT Sun May 24 2020

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Tonight.

Thunderstorms are expected to redevelop generally after 9 pm
across north central Kansas. There remains a chance for severe
weather with large hail and damaging winds the main concern for
areas generally west of a Council Grove to Marysville line.
Locally heavy rainfall also remains possible and a flash flood
watch is posted until Monday evening for areas along and west of
a line from Emporia to Topeka.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional thunderstorms are expected Monday afternoon and Monday
evening. There is a small potential for some hail or damaging
winds across far east central Kansas in the afternoon.

Rain chances may continue well into the week. The multiple
rounds of rain will increase the risk for flooding. Those with
interests near rivers or flood prone areas should pay attention to
the forecast and be ready to act if the water starts to rise.

.SPOTTER INFORMATION STATEMENT...

Spotters probably will not be needed through tonight since storms
are expected after dark.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

Wolters

In the hours before

Local storm report, May 24, 10:35 PM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1035 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1034 PM     FLASH FLOOD      8 ESE GRANDVIEW PLAZA   38.98N 96.66W
05/24/2020                   GEARY              KS   EMERGENCY MNGR

            EM REPORTED A WATER RESCUE AT HUMBOLDT CREEK
            ON ZUMBRUNN ROAD.

&&
Special weather statement, May 24, 10:49 PM CDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Topeka KS
1049 PM CDT Sun May 24 2020

KSZ022-034>038-250445-
Wabaunsee-Geary-Dickinson-Riley-Ottawa-Morris-
1049 PM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR DICKINSON...GEARY...SOUTHEASTERN
RILEY...NORTHERN MORRIS...WABAUNSEE AND SOUTHERN OTTAWA COUNTIES
UNTIL 1145 PM CDT...

At 1048 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Brookville to 4 miles northeast of Admire.
Movement was northwest at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Junction City, Abilene, Minneapolis, Alma, Eskridge, Grandview Plaza,
Chapman, Solomon, Enterprise, Bennington, White City, Alta Vista,
Tescott, Dwight, McFarland, Harveyville, Paxico, Woodbine, Culver and
Wells.

This includes Interstate 70 between mile markers 267 and 345.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and flash
flood warnings have already been issued. Do not drive your vehicle
through flooded roadways.

&&

LAT...LON 3916 9793 3906 9595 3874 9595 3872 9737
      3896 9737 3896 9793
TIME...MOT...LOC 0348Z 134DEG 19KT 3878 9785 3869 9605
Special weather statement, May 24, 11:47 PM CDT, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Topeka KS
1147 PM CDT Sun May 24 2020

KSZ021>023-035>038-250530-
Wabaunsee-Geary-Clay-Pottawatomie-Dickinson-Riley-Morris-
1147 PM CDT Sun May 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR DICKINSON...GEARY...SOUTHERN
RILEY...NORTHERN MORRIS...WESTERN WABAUNSEE...SOUTHWESTERN
POTTAWATOMIE AND SOUTHEASTERN CLAY COUNTIES UNTIL 1230 AM CDT...

At 1144 PM CDT, Doppler radar was tracking a strong thunderstorm
near Abilene, moving east at 20 mph. A line of strong thunderstorms
extends eastward into Wabaunsee county, and is moving slowly
northward near 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Manhattan, Junction City, Abilene, Wamego, Herington, Alma, Ogden,
Grandview Plaza, Chapman, Solomon, Enterprise, St. George, White
City, Milford, Alta Vista, Hope, Dwight, McFarland, Woodbine and
Manchester.

This includes Interstate 70 between mile markers 267 and 330.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may
lead to flash flooding. Do not drive your vehicle through flooded
roadways. Flash flood warnings are in effect for portions of the
area.

&&

LAT...LON 3911 9737 3932 9638 3885 9611 3861 9694
      3861 9737 3893 9738
TIME...MOT...LOC 0444Z 248DEG 26KT 3892 9718
Local storm report, May 24, 11:51 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1151 PM CDT SUN MAY 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     FLASH FLOOD      2 WSW CHAPMAN           38.96N 97.06W
05/24/2020                   DICKINSON          KS   LAW ENFORCEMENT

            WATER OVER PORTIONS OF THE ROADWAY ALONG OLD
            HIGHWAY 40 BETWEEN OAT AND QUAIL ROADS.

&&
Special weather statement, May 25, 12:28 AM CDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Topeka KS
1228 AM CDT Mon May 25 2020

KSZ022-023-038-250600-
Wabaunsee-Pottawatomie-Riley-
1228 AM CDT Mon May 25 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN RILEY...NORTHWESTERN
WABAUNSEE AND CENTRAL POTTAWATOMIE COUNTIES UNTIL 100 AM CDT...

At 1228 AM CDT, Doppler radar was tracking a strong thunderstorm near
St. George, moving north at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Wamego, Westmoreland, St. George and Louisville.

This includes Interstate 70 between mile markers 319 and 320.

LAT...LON 3909 9623 3906 9646 3943 9659 3947 9624
TIME...MOT...LOC 0528Z 171DEG 25KT 3916 9636
Local storm report, May 25, 12:46 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1246 AM CDT MON MAY 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HEAVY RAIN       4 ENE MOONLIGHT         39.03N 97.03W
05/24/2020  M6.19 INCH       DICKINSON          KS   CO-OP OBSERVER

            CO-OP OBSERVER STATION CHPK1 4.3 N CHAPMAN.

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:37 PM CDTSpecial Weather StatementTOPOttawa38 min
May 24, 8:05 PM CDTSevere Thunderstorm WarningTOPOttawa40 min
May 24, 8:07 PM CDTSpecial Weather StatementTOPGeary23 min
May 24, 8:38 PM CDTSevere Thunderstorm WarningTOPGeary52 min
May 24, 8:48 PM CDTRiver Flood WarningTOPMarshall3 days
May 24, 9:03 PM CDTSevere Thunderstorm WarningTOPDickinson42 min
May 24, 9:06 PM CDTSevere Thunderstorm WarningTOPOttawa39 min
May 24, 9:10 PM CDTFlash Flood WarningTOPGeary4 hr
May 24, 9:23 PM CDTSevere Thunderstorm WarningTOPGeary52 min
May 24, 9:24 PM CDTFlash Flood WarningTOPOttawa4 hr
May 24, 9:48 PM CDTSpecial Weather StatementTOPDickinson, Ottawa57 min
May 24, 10:11 PM CDTSevere Thunderstorm WarningTOPGeary, Riley27 min
May 24, 10:32 PM CDTFlash Flood Warning Considerable damage threatTOPGeary4 hr
May 24, 10:41 PM CDTFlash Flood WarningTOPDickinson4 hr
May 24, 10:49 PM CDTSpecial Weather StatementTOPDickinson, Geary, Ottawa, Wabaunsee56 min
May 24, 11:47 PM CDTSpecial Weather StatementTOPDickinson, Geary, Wabaunsee43 min
May 25, 12:03 AM CDTRiver Flood WarningTOPDickinson21 hr
May 25, 12:28 AM CDTSpecial Weather StatementTOPPottawatomie32 min
May 25, 1:33 AM CDTAreal Flood WarningTOPOttawa5 hr
May 25, 1:47 AM CDTFlash Flood WarningTOPClay, Dickinson, Geary, Morris, Pottawatomie, Riley4 hr
May 25, 2:49 AM CDTAreal Flood AdvisoryTOPPottawatomie3 hr
May 25, 5:38 AM CDTAreal Flood WarningTOPDickinson, Geary, Riley3 hr
May 25, 7:54 AM CDTRiver Flood WarningTOPPottawatomie4 hr
May 25, 8:48 AM CDTAreal Flood WarningTOPDickinson, Geary, Morris, Ottawa, Riley8 hr
May 25, 11:39 AM CDTRiver Flood WarningTOPMarshall9 hr
May 25, 1:11 PM CDTSpecial Weather StatementTOPJefferson34 min
May 25, 1:24 PM CDTSpecial Weather StatementTOPJefferson36 min
May 25, 1:50 PM CDTSpecial Weather StatementTOPShawnee25 min
May 25, 1:54 PM CDTSpecial Weather StatementTOPJefferson36 min

Nearby

River Flood Warnings in Kansas, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.